# SDR UIEA2020081071729

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,028 hours, 18,126 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF EICAS.  COMPLIED WITH THE SUPPLY BITE IAW FIM 36-20, TASK 804.  VERIFIED NO CURRENT FAULTS. PERFORMED ENGINE RUNS IAW AMM 71-00-00. RT ENG BLEED OPS CHECKED NORMAL IAW AMM 36-10-00.
